# SDR 07FDEA02114

- Difficulty date: June 13, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING LONGERON SPLICE REPAIR FWD CARGO COMPT PERFORMED INSPECTION OF REPAIR AND FOUND IN COMPLIANCE WITH CRITERIA REQUESTED BY EO 8-5100-7-5001 P2.
